Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bruised buttocks from fall, mild pain

2 weeks ago, I tripped and fell backwards onto a rock and bruised my left buttocks . Almost all coloration has disappeared but i m left with a fairly painfull knot about the size of a large egg. I ve been icing it a few times a day and it doesn t seem to get better or worse. What could this be and will it eventually dissolve or dissapear?
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  445
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Hi there. Thank you for posting your question with Healthcaremagic. I will do my best to help you.

You are describing a haematoma -- an organised collection of blood within the tissues of your buttocks. It will gradually disappear over the next ten days. You may also note some discoloration as the clot dissolves.

I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime.

Dr Andrew Rynne.

Answered: Mon, 23 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor